# SDR CA101208009

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 297 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT-HAND HYDRAULIC FILTER CLOGGING INDICATOR BUTTON POPS WITH NO FAULTS FOUND. THIS HAS NOT RESULTED IN ANY LOSS OF HYDRAULIC POWER OR OTHER IN-FLIGHT FAILURE. EXTERNAL FILTER INDICATION ONLY. EUROCOPTER CANADA HAS GIVEN VERBAL INDICATION THAT THEY ARE GOING TO RECOMMEND TO EUROCOPTER FRANCE TO INCREASE THE DIFFERENTIAL PRESSURE REQUIRED TO POP THE CLOGGING INDICATOR BUTTON.  SEE ATTACHED RECURRING DEFECT REPORT FOR MAINTENANCE ACTIONS TAKEN TO DATE. (TC# 20101208009)
